Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 20, NWS Austin/San Antonio, TX

May 30, 2025Bexar County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 30, 2025, 5:36 AM CDT for Bexar County, Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2025, 5:36 AM CDT (10:36 UTC)
Expired
May 30, 2025, 10:00 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 39 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:38 AM CDTFLASH FLOOD1 Nnw San Antonio, TXMultiple stranded vehicles and high water rescues reported across San Antonio.
May 30, 5:44 AM CDTFLASH FLOOD3 Wnw Windcrest, TXSeveral low water crossings closed.
May 30, 5:45 AM CDTFLASH FLOOD2 W Live Oak, TXStranded vehicle and water rescue along Old OConnor Road.
May 30, 6:00 AM CDTFLASH FLOOD2 Nw San Antonio, TXLower deck of I-10 at Culebra Road flooded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2025-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2245 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

357 
WGUS54 KEWX 301036
FFWEWX
TXC029-301345-
/O.NEW.KEWX.FF.W.0020.250530T1036Z-250530T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
536 AM CDT Fri May 30 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Central Bexar County in south central Texas...

* Until 845 AM CDT.

* At 536 AM CDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area. There are high 
  rescues ongoing and stranded cars at San Pedro and I-35. Between 1 
  and 3 inches of rain have fallen. Flash flooding is already 
  occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak, 
  Selma, San Antonio Int Airport, Randolph AFB, Leon Valley, 
  Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano 
  Park, Hollywood Park, Cross Mountain, Olmos Park and China Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2962 9880 2964 9835 2963 9834 2962 9835
      2961 9834 2960 9831 2956 9830 2954 9826
      2955 9826 2955 9825 2953 9822 2950 9818
      2937 9838 2936 9872

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY
2 follow-up statements
734 
WGUS54 KEWX 301048 CCA
FFWEWX
TXC029-301345-
/O.COR.KEWX.FF.W.0020.250530T1036Z-250530T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning...CORRECTED
National Weather Service Austin/San Antonio TX
548 AM CDT Fri May 30 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Central Bexar County in south central Texas...

* Until 845 AM CDT.

* At 536 AM CDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area. There are high water 
  rescues ongoing and several stranded cars in high water at San 
  Pedro and I-35. Between 1 and 3 inches of rain have fallen. Flash 
  flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak, 
  Selma, San Antonio Int Airport, Randolph AFB, Leon Valley, 
  Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano 
  Park, Hollywood Park, Cross Mountain, Olmos Park and China Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2962 9880 2964 9835 2963 9834 2962 9835
      2961 9834 2960 9831 2956 9830 2954 9826
      2955 9826 2955 9825 2953 9822 2950 9818
      2937 9838 2936 9872

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY
753 
WGUS54 KEWX 301317
FFWEWX
TXC029-301500-
/O.EXT.KEWX.FF.W.0020.000000T0000Z-250530T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
817 AM CDT Fri May 30 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Central Bexar County in south central Texas...

* Until 1000 AM CDT.

* At 817 AM CDT, Emergency Management reported continued flooding 
  from ongoing thunderstorms producing heavy rain across the warned 
  area. Between 1 and 3 inches of rain have fallen. Flash flooding 
  is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak, 
  Selma, San Antonio Int Airport, Randolph AFB, Leon Valley, 
  Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano 
  Park, Hollywood Park, Cross Mountain, Olmos Park and China Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2962 9880 2964 9835 2963 9834 2962 9835
      2961 9834 2960 9831 2956 9830 2954 9826
      2955 9826 2955 9825 2953 9822 2950 9818
      2937 9838 2936 9872

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

PLATT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 1:32 AM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, May 30, 1:32 AM CDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
132 AM CDT Fri May 30 2025

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Saturday)
Issued at 131 AM CDT Fri May 30 2025

Key Messages:

- A complex of thunderstorms for the overnight into early this morning
  with potential of isolated to scattered severe storms

- Pockets of heavy rainfall could lead to instances of isolated to
  scattered flash flooding

- North-northeasterly flow with slightly cooler, drier air behind the
  storm complex and frontal boundary from Friday night into Saturday

An organized complex of thunderstorms from earlier convection over
West and Central Texas is on its final southeastward approach on
entering our CWA along a frontal boundary. At the time of this
writing, most of the activity has remained below severe limits but
continues to produce moderate to heavy rainfall, gusty winds, and
small hail. Some short term guidance shows the possibility of some
re-intensification of storms overnight across our region, mainly
across our western areas, where the local instability is a tad bit
higher. Isolated to scattered severe storms remain possible as a
result with the threat of damaging winds and large hail. Rainfall
rates of 1 to 2 inches per hour in the storms could also result in
some instances of flash flooding, especially across any locations
that have seen greater rainfall throughout the last few days. The
complex should clear the I-35 corridor by the mid-morning before
weakening and/or clearing the coastal plains through the early
afternoon.

North-northeasterly winds arrive in wake of this storm complex and
the front. This will funnel in some slightly drier and cooler air
across the region. The front is likely to get hung up to the south
across portions of Corpus Christi's CWA and to the west along the
Mexico higher terrain. This is where the highest PWATs will pool
through the remainder of the short term period. Enough moisture is
expected to remain with enough diurnal heating for low to medium
rain/storm chances across our southern and western most areas from
Friday night through Saturday, with the best chances peaking late
Friday night into early Saturday across the Rio Grande Plains.
Elsewhere, conditions look to stay primarily dry and stable.

Behind the complex, expect for high temperatures to only peak into
the low to mid 80s across the northern half of the region during
this afternoon while southern reaches of the region still could
reach up into the 90s. Overnight lows into Saturday morning range
from the mid 60s across the Hill Country to the low to mid 70s
elsewhere. Saturday is expected to feature afternoon highs mainly
in the 80s to near 90 degrees across the region.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 131 AM CDT Fri May 30 2025

Key Message:

- Low chances for isolated showers and storms into early next week.

The leftover mid-level moisture associated with TS Alvin in the
eastern Pacific is forecast to thin out Saturday night, resulting in
lessening rain chances moving into Sunday in concert with an
approaching upper-level ridge. Southerly return flow is forecast to
develop beneath this ridge, so dew points look to trend upwards
heading into next week. While the ridge should keep most of our
region free of rain Sunday, a late afternoon shortwave diving south
along the ridge's eastern periphery over East Texas could spark some
isolated shower and storm activity mainly over the eastern half of
our CWA Sunday afternoon and evening, with possible contributions to
lift from the onshore flow of Gulf air and divergence ahead of the
trough. Given the broader ridging, coverage should be low, so for
now rain chances of 15 to 20 percent are portrayed mainly for the I-
35 corridor eastward late Sunday.

More of the ridge shifts over our area Monday, which should keep
most of early part of the day quiet. A trough is forecast to impinge
on the ridge's western flanks later in the day, with medium range
guidance indicating a corresponding increase of convective activity
along the dry line over West Texas and atop high terrain over
Mexico. Warm air aloft associated with the ridge will favor more
stable conditions over our area, but a few storms could sustain into
the southern Edwards Plateau and Rio Grande Plains later in the day
into the evening before weakening overnight. With several
disturbances embedded within the broader troughing over the Rockies,
a similar pattern could play out again Tuesday, perhaps shifted
slightly northeast depending on the timing of the individual
disturbances. With the shortwaves ejecting out over the Four Corners
region into the Central Plains, the focus of lift looks to be mainly
north of our area, so rain chances both days currently reach 25
percent at most. Upper-level ridging strengthens midweek, causing
the subtropical jet the bow outwards north of our area. This will
tend to put storm tracks mainly north of our area, but not much
would need to change for rain chances to continue mainly for the
northern half of the CWA.

Southerly flow under ridging aloft means temperatures will be on the
upswing heading into next week. Sunday afternoon marks a return to
the 90s for South Central Texas, and continued southerly flow should
get most locations into the upper 90s by midweek with low 100s along
the Rio Grande. Lows are forecast to be in the 70s throughout next
week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1219 AM CDT Fri May 30 2025

VFR flight conditions begin the period but a storm complex across
Central and West Texas will advance southeastward with potential
impacts overnight through early morning at the area terminals.
This thunderstorm activity could impact the terminals between 09Z
and 15Z. Some showers could precede or linger behind the complex
for a couple of hours. Gusty winds, frequent lightning, heavy
rainfall, and small hail could be associated with activity. Winds
turn northerly behind the front and bring MVFR ceilings through
mid to late morning at KAUS and KSAT. Ceilings lift into and
through the afternoon to VFR levels. Winds decrease in speed and
become variable into Friday night.

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              86  69  89  69 /  30  10  10   0
Austin Bergstrom Intl Airport  86  68  88  68 /  30  10  10   0
New Braunfels Muni Airport     88  69  89  70 /  40  10  10  10
Burnet Muni Airport            82  66  87  69 /  30  10  10   0
Del Rio Intl Airport           88  73  91  74 /  50  30  20  10
Georgetown Muni Airport        82  66  88  68 /  30  10  10   0
Hondo Muni Airport             89  71  89  70 /  40  20  20  10
San Marcos Muni Airport        87  68  89  68 /  40  10  10   0
La Grange - Fayette Regional   87  70  88  69 /  40  10  10   0
San Antonio Intl Airport       88  71  89  72 /  40  10  10  10
Stinson Muni Airport           90  72  90  73 /  40  10  10  10

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              86  69  89  69 /  30  10  10   0
Austin Bergstrom Intl Airport  86  68  88  68 /  30  10  10   0
New Braunfels Muni Airport     88  69  89  70 /  40  10  10  10
Burnet Muni Airport            82  66  87  69 /  30  10  10   0
Del Rio Intl Airport           88  73  91  74 /  50  30  20  10
Georgetown Muni Airport        82  66  88  68 /  30  10  10   0
Hondo Muni Airport             89  71  89  70 /  40  20  20  10
San Marcos Muni Airport        87  68  89  68 /  40  10  10   0
La Grange - Fayette Regional   87  70  88  69 /  40  10  10   0
San Antonio Intl Airport       88  71  89  72 /  40  10  10  10
Stinson Muni Airport           90  72  90  73 /  40  10  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Brady
Long-Term...Tran
Aviation...Brady

In the hours before

Special weather statement, May 30, 3:29 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
329 AM CDT Fri May 30 2025

TXZ172-173-186>192-204>206-300915-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Williamson TX-Kerr TX-
Medina TX-Hays TX-Bandera TX-Kendall TX-Burnet TX-Travis TX-
329 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of northeastern Medina,
eastern Bandera, Williamson, southeastern Kerr, Hays, Travis, Blanco,
southeastern Gillespie, Kendall, southeastern Burnet, Bexar and Comal
Counties through 415 AM CDT...

At 329 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mico to near Georgetown Dam. Movement was
east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Converse,
Universal City, Taylor, Live Oak, Buda, Boerne, Selma, Elgin, Marble
Falls, and Dripping Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3066 9724 3046 9716 3040 9733 3042 9737
      3020 9750 2986 9790 2986 9788 2968 9810
      2959 9831 2953 9822 2928 9849 2962 9928
      3083 9801
TIME...MOT...LOC 0829Z 284DEG 29KT 2957 9900 3067 9778

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Brady/Tran
Special weather statement, May 30, 3:32 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
332 AM CDT Fri May 30 2025

TXZ183-187-202>205-217>220-300915-
Frio TX-Maverick TX-Atascosa TX-Bexar TX-Uvalde TX-Kinney TX-
Medina TX-Val Verde TX-Bandera TX-Zavala TX-
332 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of Medina, southwestern
Bandera, Kinney, northern Maverick, Uvalde, northern Zavala,
northwestern Frio, southeastern Val Verde, northwestern Atascosa and
southwestern Bexar Counties through 415 AM CDT...

At 332 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Quemado to near Quihi.
Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Eagle Pass, Uvalde, Hondo, Devine, Castroville,
Brackettville, Spofford, Quemado, La Pryor, Batesville, Lytle,
Somerset, Sabinal, Natalia, Lacoste, Moore, Laguna, D'Hanis, and
Concan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2872 10051 2882 10055 2883 10058 2889 10059
      2890 10063 2894 10065 2910 10067 2917 10078
      2920 10077 2924 10079 2928 10088 2939 10095
      2963 9971 2963 9960 2965 9960 2968 9942
      2921 9833
TIME...MOT...LOC 0832Z 323DEG 26KT 2914 10071 2944 9900

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Brady/Tran
Special weather statement, May 30, 4:14 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
414 AM CDT Fri May 30 2025

TXZ173-191>194-205>208-221-223-301000-
Guadalupe TX-Comal TX-Bexar TX-Caldwell TX-Williamson TX-Bastrop TX-
Gonzales TX-Hays TX-Wilson TX-Lee TX-Travis TX-
414 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of Williamson, Caldwell,
Hays, Guadalupe, Travis, Bastrop, northwestern Gonzales, northwestern
Lee, Wilson, Bexar and Comal Counties through 500 AM CDT...

At 414 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Taylor to near Stinson Municipal Airport.
Movement was southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Seguin, Cibolo,
Converse, Universal City, Taylor, Live Oak, Buda, Lockhart, Selma,
and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3066 9724 3046 9715 3056 9697 3054 9692
      3049 9690 3047 9691 3046 9688 3043 9687
      2896 9811 2942 9881 2945 9880 2997 9838
      3004 9830 3009 9828 3077 9771
TIME...MOT...LOC 0914Z 300DEG 31KT 3056 9745 2934 9852

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Brady/Tran
Special weather statement, May 30, 4:16 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
416 AM CDT Fri May 30 2025

TXZ202>205-217>221-228-301000-
Frio TX-Maverick TX-Atascosa TX-Bexar TX-Uvalde TX-Kinney TX-
Dimmit TX-Medina TX-Zavala TX-Wilson TX-
416 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of Medina, southeastern
Kinney, Maverick, northwestern Dimmit, southern Uvalde, Zavala, Frio,
northern Atascosa, southwestern Wilson and southwestern Bexar
Counties through 500 AM CDT...

At 416 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lacoste to near Paloma. Movement was southeast
at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eagle Pass, Uvalde, Pleasanton, Pearsall, Hondo, Crystal City,
Carrizo Springs, Devine, Jourdanton, Poteet, Castroville, Charlotte,
Spofford, Quemado, La Pryor, El Indio, Batesville, Lytle, Somerset,
and Sabinal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2845 10034 2848 10037 2850 10033 2852 10039
      2855 10041 2858 10040 2861 10045 2864 10045
      2866 10050 2874 10051 2876 10053 2880 10053
      2883 10055 2883 10058 2890 10060 2891 10064
      2910 10067 2957 9902 2896 9811 2842 10034
TIME...MOT...LOC 0916Z 318DEG 30KT 2932 9880 2892 10048

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Brady/Tran
Special weather statement, May 30, 5:00 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
500 AM CDT Fri May 30 2025

TXZ203-204-217>220-228-301100-
Frio TX-Maverick TX-Atascosa TX-Uvalde TX-Dimmit TX-Medina TX-
Zavala TX-
500 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of southern Medina,
southeastern Maverick, Dimmit, southeastern Uvalde, Zavala, Frio and
Atascosa Counties through 600 AM CDT...

At 458 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eagle Pass to near Lytle. Movement was
south at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eagle Pass, Pleasanton, Pearsall, Crystal City, Carrizo Springs,
Devine, Jourdanton, Dilley, Poteet, Charlotte, Big Wells, Christine,
La Pryor, El Indio, Campbellton, Batesville, Lytle, Natalia,
Asherton, and North Pearsall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2840 10035 2848 10037 2850 10033 2852 10039
      2858 10040 2866 10050 2877 10053 2935 9890
      2872 9819 2861 9833 2864 9834 2864 9939
      2821 9940 2820 10021
TIME...MOT...LOC 0958Z 347DEG 22KT 2856 10042 2912 9883

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Brady/Tran
Local storm report, May 30, 5:12 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
512 AM CDT Fri May 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     Flood            Marble Falls            30.58N 98.27W
05/30/2025                   Burnet             TX   Emergency Mngr

            Over 10 low water crossings closed in Marble
            Falls.

&&

HT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 1:27 AM CDTSpecial Weather StatementEWXBurnet, Gillespie, Llano63 min
May 30, 1:42 AM CDTSpecial Weather StatementEWXEdwards, Real, Val Verde48 min
May 30, 1:52 AM CDTSpecial Weather StatementEWXBurnet, Gillespie, Kerr, Llano53 min
May 30, 1:54 AM CDTSpecial Weather StatementEWXBurnet, Gillespie, Kerr, Llano36 min
May 30, 1:55 AM CDTSpecial Weather StatementEWXVal Verde35 min
May 30, 2:07 AM CDTSpecial Weather StatementEWXKinney, Uvalde23 min
May 30, 2:13 AM CDTSevere Thunderstorm WarningEWXVal Verde14 min
May 30, 2:33 AM CDTSpecial Weather StatementEWXKinney, Uvalde57 min
May 30, 2:34 AM CDTAreal Flood AdvisoryEWXEdwards, Real, Val Verde3 hr
May 30, 2:35 AM CDTSpecial Weather StatementEWXEdwards, Real, Val Verde55 min
May 30, 2:37 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano3 hr
May 30, 2:45 AM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 1 more60 min
May 30, 2:55 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick50 min
May 30, 3:19 AM CDTAreal Flood AdvisoryEWXKinney, Real, Uvalde3 hr
May 30, 3:29 AM CDTSpecial Weather StatementEWXBexar, Blanco, Comal, Hays, Kendall, Travis and 1 more46 min
May 30, 3:32 AM CDTSpecial Weather StatementEWXKinney, Medina, Uvalde43 min
May 30, 3:52 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala38 min
May 30, 3:56 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson4 hr
May 30, 4:07 AM CDTFlash Flood Warning Considerable damage threatEWXKinney, Maverick, Uvalde, Zavala4 hr
May 30, 4:14 AM CDTSpecial Weather StatementEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more46 min
May 30, 4:16 AM CDTSpecial Weather StatementEWXAtascosa, Frio, Maverick, Medina, Uvalde, Zavala44 min
May 30, 4:29 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Guadalupe, Medina, Uvalde4 hr
May 30, 4:32 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 30, 5:00 AM CDTSpecial Weather StatementEWXAtascosa, Dimmit, Frio, Maverick, Zavala60 min
May 30, 5:52 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe, Wilson3 hr
May 30, 5:59 AM CDTSpecial Weather StatementEWXAtascosa, Dimmit, Frio31 min
May 30, 6:19 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Maverick, Medina, Zavala5 hr

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.